# SDR CALA2014073001046

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 45,510 hours, 16,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB IN SPAR RIB AT STATION 92.70 NR 3 STIFFENER CRACKED AT LOWER SIDE NR 3 FROM FWD.  FABRICATED & INSTALLED REPAIR ANGLE AT HORIZ STAB STATION 92.70 RIB NR 3 REPAIR FROM LE IAW SRM 55-10-09 REPAIR 4 FIGURE 202.
